# SDR TRBA2006067

- Difficulty date: September 6, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER LANDING, FIRST OFFICER HAS NO BRAKE ACTION.  TAXIED A/C TO GATE FOR MAINTENANCE CHECK.  PERFORMED BRAKE HIGH PRESSURE LINE BLEEDING OF ALL BRAKE SYSTEM AS PER MIC 32-42-00.  OPS CHECK OK.  (M)
